# SDR P5CA9800087

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 01540902
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FIXED PANEL - FLYING PANEL- IS CRACKED.  REMOVED AND REPLACED PER SRM 51-30-02, 51-10-01 AND MM 57-22-01.
